# SDR 97ZZZX3349

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Beam Cracked
- Location: Bs 1183 Rbl 37
- Part time: 64,341 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACK WAS FOUND IN THE AFT BULKHEAD VERTICAL BEAM LBL 36.83 (LT/RT).  THE SUSPECT CAUSE WAS THE RESULT OF FATIGUE THAT WAS CAUSED BY PRESSURIZED FLIGHTS.  SUBMITTER RECOMMENDATION:  THERE SHOULD BE A LIMITED TIME TO INSTALL THE PREVENTIVE MODIFICATION PER SB B727-53-0192.
